Home | About JCVJS | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |   Login
Journal of Craniovertebral Junction and Spine
Search Articles   
    
Advanced search   
 

  Download for Citation Managers



ORIGINAL ARTICLE

On the linear sizes of vertebrae and intervertebral discs of children in the beginning of puberty
Dudin Mikhail, Baloshin Yuri, Popov Igor, Lisitsa Nikita, Bober Stepan

Year : 2018 | Volume:  9 | Issue Number:  4 | Page: 246-249



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
  Subscribe